# SDR SWAA2012112099997

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 23,825 hours, 13,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SEAL RETAINER ATTACHED TO UPPER T/E SHELF PANEL, O/B OF NR 6 GROUND SPOILER IS CRACKED.  REMOVED AND REPLACED SEAL RETAINER ATTACHED TO UPPER T/E SHELF PANEL, O/B OF NR 6 GROUND SPOILER PER M/M.
